| Model Number |
6020-3535 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported the patient's hip was revised due to failure of the femoral neck (rep clarified the trunnion looked ground down and there was a notch in the neck).The stem, head, and liner were revised.Rep confirmed there are no allegations against the revised liner.
Additional Manufacturer Narrative
Reported event; an event regarding disassociation and wear involving an accolade stem that mated with a metal head was reported.The event was confirmed through review of provided photographs of explanted devices, where it was noted that the stem neck was worn.Method & results: -product evaluation and results: visual inspection: no product was returned for evaluation however photographs were provided for review.The photographs show a recently explanted head, stem and liner.Blood is visible on all devices.Bony ingrowth is visible on the body of the stem.The trunnion is worn/corroded.Damage is visible on the rim of the liner.There is nothing of note for the head.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to wear of the stem and the subsequent disassociation of the head from the stem.The event was confirmed by visual inspection of provided photographs of the devices.No further investigation for this event is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description